# SDR ASOA2015100213860

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 34,294 hours, 25,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ALL OVER THE ACFT CAME ON AND STAYED ON FOR TEN MINTUES AND THEN SELF EXTINGUISHED.  LIGHTS ARE NOT ON NOW.  SYSTEM SELF RESET FAULT NO LONGER EXIST IAW NO FURTHER ACTION IS REQUIRED.
